# SDR U43R2010AF0000185

- Difficulty date: March 30, 2010
- Submitted: May 5, 2010
- Operation: General aviation
- Aircraft: N304AF
- Make and model: Diamon DA 40
- Aircraft serial: 401050
- Aircraft time: 398 hours
- Engine: Lyc IO360M1A
- Engine time: 398 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100009
- Part serial: 9888A
- Condition: Failed
- Location: Fuel System
- Part time: 398 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

3ND FLIGHT OF THE DAY, DURING PRE-FLIGHT INSPECTION.  CREW DID A FUNCTION CHECK OF THE ELECTRIC FUEL PUMP, IT WAS NOT EVEN MAKING SOUNDS.
